# SDR DALA2022090906020

- Difficulty date: September 5, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 DENT ON FRAME STA 580 S-24L AT FWD CARGO COMPARTMENT IN REFECENCE LOG 2393424, 2395388. CORRECTIVE ACTION: SUMMARY OF NRC 00244: FRAME STA 580 S-24L AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2395392)
